# SDR KBMA112011

- Difficulty date: July 27, 2001
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350*
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 9550176240
- Part serial: 4390
- Condition: Inoperative
- Location: Torque
- Part time: 822 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER INOPERATIVE.  REMOVED AND REPLACED WITH NEW.
